# SDR 2006FA0000068

- Difficulty date: January 11, 2006
- Submitted: January 23, 2006
- Operation: General aviation
- Aircraft: N7896G
- Make and model: Gulstm 695A
- Aircraft serial: 96070
- Engine: Garrtt TPE331*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: K6600005
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JOGGLE IN PRAT NEEDS TO BE RELOCATED .2500 INCH FURTHER FROM NEAR END OF ANGLE IN ORDER TO HAVE SUFFICIENT ED TO FASTENER.  (K)
